American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jeremy Marzuola, Jason Metcalfe and Daniel Tataru. Wave packet parametrices for evolutions governed by pdo's with rough symbols. Proc. Amer. Math. Soc. 136 (2008) 597-604. MR 2358501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Monty J. Strauss. Uniqueness and norm convexity in the Cauchy problem for evolution equations with convolution operators . Proc. Amer. Math. Soc. 35 (1972) 423-430. MR 0310478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Monty J. Strauss. Generalizations of results of Agmon and Nirenberg to the Cauchy problem for evolution equations . Proc. Amer. Math. Soc. 35 (1972) 431-435. MR 0310479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia